# SDR ASAA0080164

- Difficulty date: February 18, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936597505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE AFT CARGO COMPARTMENT FLOORBOARD SUPPORT AT FS 1155, LONGERON 28L TO 29R WAS FOUND CORRODED.  REMOVED CORROSION AND REPAIRED PER SRM 51-30-1.  (M)
